MathSciNet Relay Station
MathSciNet bibliographic data
MR1722919 32S30 (14D06 32S55)
Némethi, A.; Sabbah, C. Semicontinuity of the spectrum at infinity. Abh. Math. Sem. Univ. Hamburg 69 (1999), 25–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement